# SDR HEEA076451

- Difficulty date: October 4, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- Aircraft time: 19,774 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 212076005111
- Part serial: 7667
- Condition: Stiff
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOVEMENTS ARE STIFFENED AND VERY HARD TO MOVE. REPLACED WITH SERVICEABLE SERVO.
